# SDR CA001108007

- Difficulty date: November 1, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 20,556 hours
- Engine: Pwa PW123
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Mlg Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION, MAINTENANCE OBSERVED THE LT NOSE WHEEL TIRE RECAP TREAD TO BE SEPARATING FROM THE BODY OF THE TIRE. BOTH NOSE WHEEL ASSEMBLIES WERE REPLACED. THE AFFECTED TIRE WAS ON ITS FIRST RECAP BY THOMPSON TIRE.
